2019 Carnival

Celebrate the end of the year with free entertainment, games, prizes and food!

  • Wednesday, April 10
  • Shepherd Union
  • 9 a.m. - 2 p.m.
Time Stage/Performers
9:00 a.m. Music Playing
9:10 a.m. Welcome Remarks
9:20 a.m. Music Playing
9:30 a.m. Japan Club
9:40 a.m. Aerialist
9:50 a.m. Music Playing
10:00 a.m. Icarus Account (20 min set)
10:20 a.m. Aerialist
10:30 a.m. Music Playing
10:40 a.m. Aerialist
10:50 a.m. First Award & Welcome Back Icarus Account
11:00 a.m. Icarus Account (20-minute set)
11:20 a.m. Samba Fogo (until 11:35)
11:40 a.m. Acro Dup (Atrium)
11:50 a.m. WSU Ballet Folklorico
Noon

Samba Fogo (Atrium, until 12:15)
Acro Duo (Ballroom)

12:20 p.m. Icarus Account (20 minute set)
12:40 p.m. ISMN: Incredibly Strange Movie Night
12:50 p.m. Second Award & Announce Spirit Squad Outside
1:00 p.m. Spirit Squad
1:20 p.m. Music Playing
1:50 p.m. Closing Remarks

Stage Acts: 

Acrobat Duo

acrobat duo

Spirit Squad

spirit sqaud

Aerialist

aerialist

 

 

Entertainment Acts Throughout Union:

 

  • Balloon Artist (Atrium)
  • Henna Artists (Atrium)
  • Caricature Artists (Atrium)
  • Creature Encounters (Atrium)
  • Mobile Escape Room (Outside)
  • Photo Booth (Atrium)
  • Inflatables (Ballrooms)
  • The movie Rio (Playing on screens in the ballrooms)

Free Food:

In the Union Ballrooms

 

------- Clubs & Orgs ------------

Find Your Club's Booth Location HERE

*If you do not see your club on any of the maps and you would still like to have a booth, please email heathercimino@weber.edu